U.S. doctors online nowAsk doctors free
CA
A member asked:

I'm taking fluconazole for 7 days 100mg for skin yeast infection. but my neck and arms are itchy since my 5th dose. shld i finish it? last dose today

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
No: This sounds as if you may be having an allergic reaction and should not take any more medication until you go back and see the doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 14, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.